MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609033A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 4th january, 2024 getinge became aware of an issue with one of surgical lights - configuration of powerled ii 700 and 500.As it was found, the water was leaking from the air conditioner pipe into the operating light.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d4 catalog # deems required.This is based on the internal evaluation.Previous d4 catalog # ardpwt609033a.Corrected d4 catalog # blank.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 4th january, 2024 getinge became aware of an issue with one of surgical lights - configuration of powerled ii 700 and 500.As it was found, the water was leaking from the air conditioner pipe into the operating light.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.Corrected b5 describe event and problem: on 4th january, 2024 getinge became aware of an issue with one of surgical lights - configuration of powerled ii 700 and 500.As it was found, the water was leaking from the air conditioner pipe into the operating light.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - configuration of powerled ii 700 and 500.As it was found, the water was leaking from the air conditioner pipe into the operating light.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.According to the information provided the presence of water in the device is the result of a water leakage from the facility, it is a phenomenon external to the device.This problem is not related to the device, the or surgical light is not supplied with water and is not a source of a leak.For safety reasons a functional check of the device is required to verify the absence of damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18585797
Report Number9710055-2024-00091
Device Sequence Number8491654
Product Code FTD
UDI-Device Identifier03700712423131
UDI-Public(01)03700712423131
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT609033A
Device Catalogue NumberARDPWT609033A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown